# SDR QMLA2025071420072

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Bell 407
- Aircraft serial: 53309
- Aircraft time: 11,774 hours, 35,497 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire Harness
- Condition: Chafed
- Component: Transmission Ch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT.
